Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Courbe plane")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 105

  • Page / 5
Export

Selection :

  • and

Note sur la réalité des points doubles des courbes gauches = Constructions of real curves with prescribed nodesPECKER, D.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1997, Vol 324, Num 7, pp 807-812, issn 0764-4442Article

Le problème des modules pour les branches planes : cours donné au Centre de mathématiques de l'Ecole polytechniqueZariski, Oscar; Teissier, Bernard; Merle, Michel et al.1986, 212 p., isbn 2-7056-6036-4Book

DEGENERACY OF HOLOMORPHIC MAPS VIA ORBIFOLDSROUSSEAU, Erwan.Bulletin de la Société Mathématique de France. 2012, Vol 140, Num 4, pp 459-484, issn 0037-9484, 26 p.Article

Microlocal versal deformations of the plane curves yk = xnCABRAL, Joao; NETO, Orlando.Comptes rendus. Mathématique. 2009, Vol 347, Num 23-24, pp 1409-1414, issn 1631-073X, 6 p.Article

The heat equation shrinking convex plane curvesGAGE, M; HAMILTON, R. S.Journal of differential geometry. 1986, Vol 23, Num 1, pp 69-96, issn 0022-040XArticle

Sur le théorème local de Harnack = On the local Harnack's theoremPECKER, D.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1998, Vol 326, Num 5, pp 573-576, issn 0764-4442Article

Un théorème de Harnack dans l'espace = Harnack's theorem in spacePECKER, D.Bulletin des sciences mathématiques (Paris. 1885). 1994, Vol 118, Num 5, pp 475-484, issn 0007-4497Article

On irregular links at infinity of algebraic plane curvesNEUMANN, W. D; LE VAN THANH.Mathematische Annalen. 1993, Vol 295, Num 2, pp 239-244, issn 0025-5831Article

Taylor theorem for planar curvesABEDALLAH RABABAH.Proceedings of the American Mathematical Society. 1993, Vol 119, Num 3, pp 803-810, issn 0002-9939Article

A hyperbolic theory for the evolution of plane curvesGURTIN, M. E; PODIO-GUIDUGLI, P.SIAM journal on mathematical analysis. 1991, Vol 22, Num 3, pp 575-586, issn 0036-1410Article

Approximation of spirals by piecewise curves of fewest circular arc segmentsMARCINIAK, K; PUTZ, B.Computer-aided design. 1984, Vol 16, Num 2, pp 87-90, issn 0010-4485Article

Invariants topologiques des courbes legendriennes = Topological invariants of Legendrian curvesAicardi, Francesca; Arnold, V.1996, 139 p.Thesis

Classification des formes de Seifert rationnelles des germes de courbe plane = Classification of the rational Seifert forms of plane curve germsDU BOIS, P; HUNAULT, O.Annales de l'Institut Fourier. 1996, Vol 46, Num 2, issn 0373-0956, VI, X, 371-410 [42 p.]Article

Deux remarques sur les racines approchées d'Abhyankar-Moh = Two remarks on the notion of Abhyankar-Moh's approximate rootsABDALLAH ASSI.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1994, Vol 319, Num 11, pp 1191-1196, issn 0764-4442Article

Calculs de dimensions de systèmes linéaires de courbes planes par collisions de gros points = Dimension of linear systems and collisions of fat pointsEVAIN, L.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1997, Vol 325, Num 12, pp 1305-1308, issn 0764-4442Article

Systèmes linéaires de courbes planes = Linear Systems of Plane CurvesMignon, Thierry; Hirschowitz, Andre.1997, 165 p.Thesis

Piecewise linear L1 approximation of planar curvesABDELMALEK, M. N.International journal of systems science. 1985, Vol 16, Num 4, pp 447-455, issn 0020-7721Article

CURVATURE PROFILES FOR PLANE CURVESNUTBOURNE AW; MCLELLAN PM; KENSIT RML et al.1972; COMPUTER AIDED DESIGN; G.B.; DA. 1972; VOL. 4; NO 4; PP. 176-184Serial Issue

CENTERING A CONVEYOR BELT IN A PLANE CURVE BY MEANS OF GUIDE ROLLERSKUZNETSOV BA.1977; IZVEST. VYSSH. UCHEBN. ZAVED., GORN. ZH.; S.S.S.R.; DA. 1977; NO 7; PP. 96-100; BIBL. 6 REF.Article

Helly-type theorems for homothets of planar convex curvesSWANEPOEL, Konrad J.Proceedings of the American Mathematical Society. 2003, Vol 131, Num 3, pp 921-932, issn 0002-9939, 12 p.Article

On large complete arcs: odd caseGIULIETTI, M; PAMBIANCO, F; TORRES, F et al.Discrete mathematics. 2002, Vol 255, Num 1-3, pp 145-159, issn 0012-365XConference Paper

Inflections and singularity on parametric rational cubic curvesSAKAI, M.Numerische Mathematik. 1997, Vol 76, Num 3, pp 403-417, issn 0029-599XArticle

Self-adjoint determinantal representations of real plane curvesVINNIKOV, V.Mathematische Annalen. 1993, Vol 296, Num 3, pp 453-479, issn 0025-5831Article

Symmetry sets of piecewise-circular curvesGIBLIN, P. J; BANCHOFF, T. F.Proceedings of the Royal Society of Edinburgh. Section A. Mathematics. 1993, Vol 123, Num 6, pp 1135-1149, issn 0308-2105Article

Contre-exemples à la conjecture de Ragsdale = Counter-examples to the Ragsdale conjectureITENBERG, I.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1993, Vol 317, Num 3, pp 277-282, issn 0764-4442Article

  • Page / 5